# SDR COEA2018060601807

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 36,294 hours, 40,341 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE AIRCRAFT EXPERIENCED A NR 1 ENGINE OIL CCAS ALERT AND THE NR 1 ENGINE OIL PRESSURE LOCAL ALERT ACTIVATED INTERMITTENTLY.  RETURNED TO DEPARTURE WITH NO EMERGENCY DECLARED. LANDED WITHOUT INCIDENT.  REPLACED THE ACW GARLOC SEAL, OIL SCAVENGE TUBES AND O-RINGS. ENGINE RUN AND OPS CHECKED GOOD. NO FAULTS FOUND.
